# SDR CALA2014010790061

- Difficulty date: January 5, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 79,802 hours, 24,011 cycles
- Engine: Pwa PW2037
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Unknown
- Condition: Malfunctioned
- Location: Tcas
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FALSE TCAS RA ON FINAL APPROACH, MADE MANDATORY MANEUVER CAME AROUND SECOND ARR HAPPENED AGAIN.
